Advances in Differential Equations
Volume 1

Abstract periodic Hamiltonian systems

Higher-order Melnikov functions for degenerate cubic Hamiltonians

Bifurcation for nonlinear elliptic boundary value problems. III

Global existence and blow up in a parabolic problem with nonlocal dynamical boundary conditions

  • Daniele Andreucci and Roberto Gianni

    Volume 1, 1996, pages 729-752

On the number of positive solutions for nonhomogeneous semilinear elliptic problem

Positive solutions of a semilinear elliptic equation on $\mathbb{R}^N$ with indefinite nonlinearity

On the Cauchy problem for Landau equation: sequential stability, global existence

The Cauchy problem for a class of $2×2$ hyperbolic systems of conservation laws with unbounded propagation speed

The scalar curvature equation on $\mathbb R^n$ and $S^n$

On nonquadratic Hamiltonian elliptic systems

  • D. G. De Figueiredo and C. A. Magalhães

    Volume 1, 1996, pages 881-898

Existence and regularity results for nonlinear elliptic equations with measure data

  • T. Del Vecchio and M. R. Posteraro

    Volume 1, 1996, pages 899-917

On the well-posedness of Benney’s interaction equation of short and long waves

  • Daniella Bekiranov, Takayoshi Ogawa, and Gustavo Ponce

    Volume 1, 1996, pages 919-937

Existence, uniqueness and regularity results for integro-differential Heisenberg equations

  • Alessandra Cutrì and Maria Giovanna Garroni

    Volume 1, 1996, pages 939-963

Local $T$-sets and renormalized solutions of degenerate quasilinear elliptic equations with an $L^1$-datum

  • Youcef Atik and Jean Michel Rakotoson

    Volume 1, 1996, pages 965-988

On the rate of drying of gelatin in a photographic film

Solvability of a class of parabolic inverse problems

Sign changing solutions of nonlinear elliptic equations

  • Monica Musso and Donato Passaseo

    Volume 1, 1996, pages 1025-1052

On mild and weak solutions of elliptic-parabolic problems

  • Philippe Benilan and Petra Wittbold

    Volume 1, 1996, pages 1053-1073

Singular boundary value problems for nonlinear elliptic equations in nonsmooth domains

Positive steady states for prey-predator models with cross-diffusion

  • Kimie Nakashima and Yoshio Yamada

    Volume 1, 1996, pages 1099-1122

Asymptotic stability for the differential system $u”+\sigma(t)\vert u\vert ^\alpha\vert u’\vert ^\beta u’+f(u)=0$

Boundary blow up for semilinear elliptic equations with nonlinear gradient terms

  • Catherine Bandle and Ester Giarrusso

    Volume 1, 1996, pages 133-150

Singular limit of some quasilinear wave equations with damping terms

On the application of solutions of the fourth Painlevé equation to various physically motivated nonlinear partial differential equations

  • Andrew P. Bassom, Peter A. Clarkson, and Andrew C. Hicks

    Volume 1, 1996, pages 175-198

On a semilinear elliptic problem in $\mathbb{R}^N$ with a non-Lipschitzian nonlinearity

  • Carmen Cortázar, Manuel Elgueta, and Patricio Felmer

    Volume 1, 1996, pages 199-218

Existence and multiplicity of nontrivial solutions in semilinear critical problems of fourth order

  • F. Bernis, J. García Azorero, and I. Peral

    Volume 1, 1996, pages 219-240

On positive entire solutions to a class of equations with a singular coefficient and critical exponent

Almost periodicity enforced by Coulomb friction

  • Klaus Deimling, Georg Hetzer, and Wen Xian Shen

    Volume 1, 1996, pages 265-281

Hopf bifurcation on the hexagonal lattice with small frequency

Nonlinear oblique boundary value problems for two-dimensional curvature equations

Finite speed of propagation and continuity of the interface for thin viscous flows

Controllability of the linear system of thermoelastic plates

The periodic predator-prey Lotka-Volterra model

  • Julián López-Gómez, Rafael Ortega, and Antonio Tineo

    Volume 1, 1996, pages 403-423

Infinite-dimensional elliptic equations with Hölder-continuous coefficients

  • Piermarco Cannarsa and Giuseppe Da Prato

    Volume 1, 1996, pages 425-452

Minimization problems for noncoercive functionals subject to constraints. II

Navier-Stokes equations in three-dimensional thin domains with various boundary conditions

Maximal attractor and inertial sets for a conserved phase field model

  • D. Brochet, D. Hilhorst, and A. Novick-Cohen

    Volume 1, 1996, pages 547-578

Positive periodic solutions for semilinear reaction diffusion systems on $R^N$

Asymptotic behavior for minimizers of a Ginzburg-Landau-type functional in higher dimensions associated with $n$-harmonic maps

Uniform stabilization of spherical shells by boundary dissipation

  • I. Lasiecka, R. Triggiani, and V. Valente

    Volume 1, 1996, pages 635-674

On the Korteweg-de Vries-Kuramoto-Sivashinsky equation

  • H.A. Biagioni, J.L. Bona, R.J. Jorio, jr., and M. Scialom

    Volume 1, 1996, pages 1-20

The fast diffusion equation with logarithmic nonlinearity and the evolution of conformal metrics in the plane

  • Juan L. Vazquez, Juan R. Esteban, and Ana Rodriguez

    Volume 1, 1996, pages 21-50

Degenerate parabolic PDEs with discontinuities and generalized evolutions of surfaces

Blow up for $u_t-\triangle u=g(u)$ revisited

  • Haim Brezis, Thierry Cazenave, Yvan Martel, and Arthur Ramiandrisoa

    Volume 1, 1996, pages 73-90

On the solutions to some elliptic equations with nonlinear Neumann boundary conditions